# SDR RRXA000251

- Difficulty date: October 10, 1999
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO ATTACHMENT ANGLE AT STA 1540 BL-R 40 AND WL-15, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW  ATTACHMENT ANGLE IAW DC-8 SRM 51-1-21.
